The Sturm-Liouville operator on the space of functions with discontinuity conditions


Ugur O. , Akhmet M. U.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.51, pp.889-896, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51
  • Publication Date: 2006
  • Doi Number: 10.1016/j.camwa.2005.11.034
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.889-896

Abstract

The Sturm-Liouville differential operators defined on the space of discontinuous functions, where the moments of discontinuity of the functions are interior points of the interval and the discontinuity conditions are linear have been studied. Auxiliary results concerning the Green's formula, boundary value, and eigenvalue problems for impulsive differential equations are emphasized. (C) 2006 Elsevier Ltd. All rights reserved.